# SDR UIEA200600109

- Difficulty date: May 3, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 101,549 hours, 23,156 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65B057302
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT OUTBOARD ELEVATOR PANEL AT ELEV STA 244 AND 306, P/N 65B05730-2.  REPAIR ACCOMPLISHED AS PER BOEING MESSAGE 1-174409992 AND FAA FORM 8100-9.
